advertisement
Question
Posted by: EK | 2008/12/08

Morning After - HELP PLEASE

My boyfriend and I had sex on the 2nd of November in the afternoon, I drank a morning after pill the third of November about 24 hours after the incident. Then sometime between the 7 to the 9 I began to menstruating I went for a whole week. My usual period is for the 26 of each month but I did not have it on the 26 of November and I still havn' t had any signs of it. Is it possible that I am pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that you are pregnant, but it may also be that the morning after pill disrupted your cycle. Do a prgenancy test to bne sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2008/12/08

I' d say give it time to the end of this week then take a test

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement